# SDR A6WA200940318

- Difficulty date: June 1, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT PRESSURE BULKHEAD FWD FACE AT F/S 621.00, BL 0.0, W/L 89.0 (.075 LONG) CRACK AFT PRESSURE BULKHEAD FS 621.00, BL 0.0, REPAIRED IAW REO 601R-53-61-1285.  (K)
